Discussions that mention skelaxin

Drug Interactions / Side Effects board


I was wondering if anyone has had an allergic reaction to any meds and how long it took to get over it. I had an allergic reaction to wellbutrin last Jan, and had severe chest pains along with my hives and swelled up face. I still get those chest pains once in a while and it's so painful. According to my doc, who only listens to my heart for a few seconds...:dizzy: my heart is fine, and she doesn't believe that I would have any problems from an allergic reaction that would affect my heart. Then, I was put on skelaxin which caused me to have palpations. I quit taking it after only three days, but I'm still getting the palpations. This was a bummer because it was actually helping with my pain.

I know that everyone here is on pain meds and has had difficulties at one time or another......just wondering if this has happened to anyone else. It really scares me and I'm so afraid to take anything else now. I even quit taking my topamax a week ago today, and still...palpations. So, here I am back in lots of pain....and a little scared. Any advice?? Thanks